Caroline Uhler
Uhler Group
26 Publications
2023 | Epub ahead of print | Conference Paper | IST-REx-ID: 14974 |

C. Zhang et al., “Causality in the time of LLMs: Round table discussion results of CLeaR 2023,” in 2nd Conference on Causal Learning and Reasoning, Tübingen, Germany, 2023.
[Submitted Version]
View
| Files available
2018 | Published | Journal Article | IST-REx-ID: 1092 |

F. Mohammadi, C. Uhler, C. Wang, and J. Yu, “Generalized permutohedra from probabilistic graphical models,” SIAM Journal on Discrete Mathematics, vol. 32, no. 1. SIAM, pp. 64–93, 2018.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2018 | Published | Journal Article | IST-REx-ID: 2015 |

G. Raskutti and C. Uhler, “Learning directed acyclic graphs based on sparsest permutations,” STAT, vol. 7, no. 1. Wiley, 2018.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 2016 |

A. Martin Del Campo Sanchez, S. A. Cepeda Humerez, and C. Uhler, “Exact goodness-of-fit testing for the Ising model,” Scandinavian Journal of Statistics, vol. 44, no. 2. Wiley-Blackwell, pp. 285–306, 2017.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 1089 |

S. Fallat, S. Lauritzen, K. Sadeghi, C. Uhler, N. Wermuth, and P. Zwiernik, “Total positivity in Markov structures,” Annals of Statistics, vol. 45, no. 3. Institute of Mathematical Statistics, pp. 1152–1184, 2017.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
2017 | Published | Journal Article | IST-REx-ID: 1208 |

P. Zwiernik, C. Uhler, and D. Richards, “Maximum likelihood estimation for linear Gaussian covariance models,” Journal of the Royal Statistical Society. Series B: Statistical Methodology, vol. 79, no. 4. Wiley-Blackwell, pp. 1269–1292, 2017.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
2017 | Published | Journal Article | IST-REx-ID: 698 |

Y. Wang, M. Nagarajan, C. Uhler, and G. Shivashankar, “Orientation and repositioning of chromosomes correlate with cell geometry dependent gene expression,” Molecular Biology of the Cell, vol. 28, no. 14. American Society for Cell Biology, pp. 1997–2009, 2017.
[Published Version]
View
| Files available
| DOI
2016 | Published | Journal Article | IST-REx-ID: 1293 |

L. T. Solus, C. Uhler, and R. Yoshida, “Extremal positive semidefinite matrices whose sparsity pattern is given by graphs without K5 minors,” Linear Algebra and Its Applications, vol. 509. Elsevier, pp. 247–275, 2016.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2016 | Published | Journal Article | IST-REx-ID: 1480 |

M. Michałek, B. Sturmfels, C. Uhler, and P. Zwiernik, “Exponential varieties,” Proceedings of the London Mathematical Society, vol. 112, no. 1. Oxford University Press, pp. 27–56, 2016.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2015 | Published | Journal Article | IST-REx-ID: 2014 |

A. Klimova, C. Uhler, and T. Rudas, “Faithfulness and learning hypergraphs from discrete distributions,” Computational Statistics & Data Analysis, vol. 87, no. 7. Elsevier, pp. 57–72, 2015.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2014 | Published | Conference Paper | IST-REx-ID: 2012 |

M. Iglesias Ham, M. Kerber, and C. Uhler, “Sphere packing with limited overlap,” in 26th Canadian Conference on Computational Geometry, Halifax, Canada, 2014, pp. 155–161.
[Preprint]
View
| Download Preprint (ext.)
| arXiv
2014 | Published | Journal Article | IST-REx-ID: 2011 |

F. Yu, S. Fienberg, A. Slaković, and C. Uhler, “Scalable privacy-preserving data sharing methodology for genome-wide association studies,” Journal of Biomedical Informatics, vol. 50. Elsevier, pp. 133–141, 2014.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
2014 | Published | Journal Article | IST-REx-ID: 2013 |

S. Lin, C. Uhler, B. Sturmfels, and P. Bühlmann, “Hypersurfaces and their singularities in partial correlation testing,” Foundations of Computational Mathematics, vol. 14, no. 5. Springer, pp. 1079–1116, 2014.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
2014 | Published | Preprint | IST-REx-ID: 2017 |

C. Uhler, A. Lenkoski, and D. Richards, “ Exact formulas for the normalizing constants of Wishart distributions for graphical models,” ArXiv. ArXiv, 2014.
View
| Download (ext.)
2014 | Published | Conference Paper | IST-REx-ID: 2047 |

F. Yu, M. Rybar, C. Uhler, and S. Fienberg, “Differentially-private logistic regression for detecting multiple-SNP association in GWAS databases,” in Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), Ibiza, Spain, 2014, vol. 8744, pp. 170–184.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| arXiv
2013 | Published | Journal Article | IST-REx-ID: 2280 |

C. Uhler and S. Wright, “Packing ellipsoids with overlap,” SIAM Review, vol. 55, no. 4. Society for Industrial and Applied Mathematics , pp. 671–706, 2013.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2013 | Published | Journal Article | IST-REx-ID: 2009 |

C. Uhler, A. Slavkovic, and S. Fienberg, “Privacy-preserving data sharing for genome-wide association studies,” Journal of Privacy and Confidentiality , vol. 5, no. 1. Carnegie Mellon University, pp. 137–166, 2013.
[Published Version]
View
| DOI
| Download Published Version (ext.)
2013 | Published | Journal Article | IST-REx-ID: 2010 |

C. Uhler, G. Raskutti, P. Bühlmann, and B. Yu, “Geometry of the faithfulness assumption in causal inference,” The Annals of Statistics, vol. 41, no. 2. Institute of Mathematical Statistics, pp. 436–463, 2013.
[Published Version]
View
| DOI
| Download Published Version (ext.)
| arXiv
2012 | Published | Journal Article | IST-REx-ID: 2959 |

C. Uhler, “Geometry of maximum likelihood estimation in Gaussian graphical models,” Annals of Statistics, vol. 40, no. 1. Institute of Mathematical Statistics, pp. 238–261, 2012.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2011 | Published | Journal Article | IST-REx-ID: 2961 |

A. Malaspinas and C. Uhler, “Detecting epistasis via Markov bases,” Journal of Algebraic Statistics, vol. 2, no. 1. Public Knowledge Project, pp. 36–53, 2011.
View
| DOI
| Download (ext.)
2010 | Published | Journal Article | IST-REx-ID: 3306 |

S. Evans, B. Sturmfels, and C. Uhler, “Commuting birth and death processes,” The Annals of Applied Probability, vol. 20. Institute of Mathematical Statistics, pp. 238–266, 2010.
View
| DOI
| Download (ext.)
2010 | Published | Journal Article | IST-REx-ID: 3308 |

B. Sturmfels and C. Uhler, “Multivariate Gaussians, semidefinite matrix completion, and convex algebraic geometry,” Annals of the Institute of Statistical Mathematics, vol. 62, no. 4. Springer, pp. 603–638, 2010.
View
| DOI
| Download (ext.)
2009 | Published | Journal Article | IST-REx-ID: 3309
C. Uhler, “Mastitis in dairy production: Estimation of sensitivity, specificity and disease prevalence in the absence of a gold standard,” Journal of Agricultural Biological and Environmental Statistics, vol. 14, no. 1. Springer, pp. 79–98, 2009.
View
| DOI
2008 | Published | Journal Article | IST-REx-ID: 3307 |

Green R, Malaspinas A, Krause J, Briggs A, Johnson P, Uhler C, Meyer M, Good J, Maricic T, Stenzel U, Prüfer K, Siebauer M, Burbano H, Ronan M, Rothberg J, Egholm M, Rudan P, Brajković D, Kućan Ž, Gušić I, Wikström M, Laakkonen L, Kelso J, Slatkin M, Pääbo S. 2008. A complete neandertal mitochondrial genome sequence determined by highhhroughput sequencing. Cell. 134, 416–426.
View
| DOI
| Download (ext.)
1 Grants
Gaussian Graphical Models: Theory and Applications
2015-07-01 – 2017-09-30
Austrian Science Fund
26 Publications
2023 | Epub ahead of print | Conference Paper | IST-REx-ID: 14974 |

C. Zhang et al., “Causality in the time of LLMs: Round table discussion results of CLeaR 2023,” in 2nd Conference on Causal Learning and Reasoning, Tübingen, Germany, 2023.
[Submitted Version]
View
| Files available
2018 | Published | Journal Article | IST-REx-ID: 1092 |

F. Mohammadi, C. Uhler, C. Wang, and J. Yu, “Generalized permutohedra from probabilistic graphical models,” SIAM Journal on Discrete Mathematics, vol. 32, no. 1. SIAM, pp. 64–93, 2018.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2018 | Published | Journal Article | IST-REx-ID: 2015 |

G. Raskutti and C. Uhler, “Learning directed acyclic graphs based on sparsest permutations,” STAT, vol. 7, no. 1. Wiley, 2018.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 2016 |

A. Martin Del Campo Sanchez, S. A. Cepeda Humerez, and C. Uhler, “Exact goodness-of-fit testing for the Ising model,” Scandinavian Journal of Statistics, vol. 44, no. 2. Wiley-Blackwell, pp. 285–306, 2017.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 1089 |

S. Fallat, S. Lauritzen, K. Sadeghi, C. Uhler, N. Wermuth, and P. Zwiernik, “Total positivity in Markov structures,” Annals of Statistics, vol. 45, no. 3. Institute of Mathematical Statistics, pp. 1152–1184, 2017.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
2017 | Published | Journal Article | IST-REx-ID: 1208 |

P. Zwiernik, C. Uhler, and D. Richards, “Maximum likelihood estimation for linear Gaussian covariance models,” Journal of the Royal Statistical Society. Series B: Statistical Methodology, vol. 79, no. 4. Wiley-Blackwell, pp. 1269–1292, 2017.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
2017 | Published | Journal Article | IST-REx-ID: 698 |

Y. Wang, M. Nagarajan, C. Uhler, and G. Shivashankar, “Orientation and repositioning of chromosomes correlate with cell geometry dependent gene expression,” Molecular Biology of the Cell, vol. 28, no. 14. American Society for Cell Biology, pp. 1997–2009, 2017.
[Published Version]
View
| Files available
| DOI
2016 | Published | Journal Article | IST-REx-ID: 1293 |

L. T. Solus, C. Uhler, and R. Yoshida, “Extremal positive semidefinite matrices whose sparsity pattern is given by graphs without K5 minors,” Linear Algebra and Its Applications, vol. 509. Elsevier, pp. 247–275, 2016.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2016 | Published | Journal Article | IST-REx-ID: 1480 |

M. Michałek, B. Sturmfels, C. Uhler, and P. Zwiernik, “Exponential varieties,” Proceedings of the London Mathematical Society, vol. 112, no. 1. Oxford University Press, pp. 27–56, 2016.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2015 | Published | Journal Article | IST-REx-ID: 2014 |

A. Klimova, C. Uhler, and T. Rudas, “Faithfulness and learning hypergraphs from discrete distributions,” Computational Statistics & Data Analysis, vol. 87, no. 7. Elsevier, pp. 57–72, 2015.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2014 | Published | Conference Paper | IST-REx-ID: 2012 |

M. Iglesias Ham, M. Kerber, and C. Uhler, “Sphere packing with limited overlap,” in 26th Canadian Conference on Computational Geometry, Halifax, Canada, 2014, pp. 155–161.
[Preprint]
View
| Download Preprint (ext.)
| arXiv
2014 | Published | Journal Article | IST-REx-ID: 2011 |

F. Yu, S. Fienberg, A. Slaković, and C. Uhler, “Scalable privacy-preserving data sharing methodology for genome-wide association studies,” Journal of Biomedical Informatics, vol. 50. Elsevier, pp. 133–141, 2014.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
2014 | Published | Journal Article | IST-REx-ID: 2013 |

S. Lin, C. Uhler, B. Sturmfels, and P. Bühlmann, “Hypersurfaces and their singularities in partial correlation testing,” Foundations of Computational Mathematics, vol. 14, no. 5. Springer, pp. 1079–1116, 2014.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
2014 | Published | Preprint | IST-REx-ID: 2017 |

C. Uhler, A. Lenkoski, and D. Richards, “ Exact formulas for the normalizing constants of Wishart distributions for graphical models,” ArXiv. ArXiv, 2014.
View
| Download (ext.)
2014 | Published | Conference Paper | IST-REx-ID: 2047 |

F. Yu, M. Rybar, C. Uhler, and S. Fienberg, “Differentially-private logistic regression for detecting multiple-SNP association in GWAS databases,” in Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), Ibiza, Spain, 2014, vol. 8744, pp. 170–184.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| arXiv
2013 | Published | Journal Article | IST-REx-ID: 2280 |

C. Uhler and S. Wright, “Packing ellipsoids with overlap,” SIAM Review, vol. 55, no. 4. Society for Industrial and Applied Mathematics , pp. 671–706, 2013.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2013 | Published | Journal Article | IST-REx-ID: 2009 |

C. Uhler, A. Slavkovic, and S. Fienberg, “Privacy-preserving data sharing for genome-wide association studies,” Journal of Privacy and Confidentiality , vol. 5, no. 1. Carnegie Mellon University, pp. 137–166, 2013.
[Published Version]
View
| DOI
| Download Published Version (ext.)
2013 | Published | Journal Article | IST-REx-ID: 2010 |

C. Uhler, G. Raskutti, P. Bühlmann, and B. Yu, “Geometry of the faithfulness assumption in causal inference,” The Annals of Statistics, vol. 41, no. 2. Institute of Mathematical Statistics, pp. 436–463, 2013.
[Published Version]
View
| DOI
| Download Published Version (ext.)
| arXiv
2012 | Published | Journal Article | IST-REx-ID: 2959 |

C. Uhler, “Geometry of maximum likelihood estimation in Gaussian graphical models,” Annals of Statistics, vol. 40, no. 1. Institute of Mathematical Statistics, pp. 238–261, 2012.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2011 | Published | Journal Article | IST-REx-ID: 2961 |

A. Malaspinas and C. Uhler, “Detecting epistasis via Markov bases,” Journal of Algebraic Statistics, vol. 2, no. 1. Public Knowledge Project, pp. 36–53, 2011.
View
| DOI
| Download (ext.)
2010 | Published | Journal Article | IST-REx-ID: 3306 |

S. Evans, B. Sturmfels, and C. Uhler, “Commuting birth and death processes,” The Annals of Applied Probability, vol. 20. Institute of Mathematical Statistics, pp. 238–266, 2010.
View
| DOI
| Download (ext.)
2010 | Published | Journal Article | IST-REx-ID: 3308 |

B. Sturmfels and C. Uhler, “Multivariate Gaussians, semidefinite matrix completion, and convex algebraic geometry,” Annals of the Institute of Statistical Mathematics, vol. 62, no. 4. Springer, pp. 603–638, 2010.
View
| DOI
| Download (ext.)
2009 | Published | Journal Article | IST-REx-ID: 3309
C. Uhler, “Mastitis in dairy production: Estimation of sensitivity, specificity and disease prevalence in the absence of a gold standard,” Journal of Agricultural Biological and Environmental Statistics, vol. 14, no. 1. Springer, pp. 79–98, 2009.
View
| DOI
2008 | Published | Journal Article | IST-REx-ID: 3307 |

Green R, Malaspinas A, Krause J, Briggs A, Johnson P, Uhler C, Meyer M, Good J, Maricic T, Stenzel U, Prüfer K, Siebauer M, Burbano H, Ronan M, Rothberg J, Egholm M, Rudan P, Brajković D, Kućan Ž, Gušić I, Wikström M, Laakkonen L, Kelso J, Slatkin M, Pääbo S. 2008. A complete neandertal mitochondrial genome sequence determined by highhhroughput sequencing. Cell. 134, 416–426.
View
| DOI
| Download (ext.)